# SDR QXEA2014082300710

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 18,571 hours, 19,885 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pitch Control
- Part number: 697073003
- Part serial: DAP0367
- Condition: Malfunctioned
- Location: Prop Feathering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BETA TUBE RIGGING, FOUND THE NR 1 PROPELLER WOULD NOT UNFEATHER.    REPLACED PITCH CONTROL UNIT IAW AMM 61-20-11-000-801 AND 61-20-11-400-801.
